# SDR EIAA200900114

- Difficulty date: October 13, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 91,329 hours, 16,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 100243
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT BETWEEN LAV INOP.  REMOVED AND REPLACED BATTERY PACK. OPS CHECK NORMAL ON GROUND, REF MM 33-51-50 PAGE 201.
